# SDR WTAA950321

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120090
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Sig Cond
- Part number: 300054000019
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LAX - CREW REPORTED, UNABLE TO OBTAIN MORE THAN 65 PERCENT NP AT 80 PERCENT TORQUE ON LEFT ENGINE AND LEFT ENGINE AUTOFEATHER SYSTEM FAILED TO INDICATE ARMED, DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT ENGINE TORQUE SIGNAL CONDITION UNIT.  AIRCRAFT RETURNED TO SERVICE.  (M)
